MAUDE Adverse Event Report: TELEFLEX INCORPORATED D-STAT; DEVICE, HEMOSTASIS, VASCULAR

TELEFLEX INCORPORATED D-STAT; DEVICE, HEMOSTASIS, VASCULAR
Model Number IPN922573
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Several teleflex d-stat flowable hemostat packages noted to have additional label underneath the packaging label.The label underneath states same device, lot#, and udi; however, expiration date listed as 7-31-2025 vs the new label placed over top as 11-30-2025.

Brand Name
D-STAT
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key24162067
Report Number24162067
Device Sequence Number9001171
Product Code MGB
UDI-Device Identifier10841156109080
UDI-Public(01)10841156109080
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/24/2025
Report Date (Section F) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN922573
Device Catalogue Number4000
Device Lot Number47G2400657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/24/2025